U.S. doctors online nowAsk doctors free
TN
A 21-year-old male asked:

I was on klonopin 3 mg about to raise it to 4mg along with my prozak adhd meds like dextroamphetamine concerta vyvanse and adderall,trazodone, and multiple others like 7 months ago when i suddenly was taking off my insurance and i suffered so

3 doctor answers3 doctors weighed in
Dr. Matthew Smith
Psychiatry 41 years experience
Mess: What you say about your medicines makes it sound like a regimen that is quite the mess. The choice of medicines, needs to be guided by a commitment to limiting the number and picking those that interact positively. The doctor needs to be deliberate and rational. How you take them needs to be consistent and reliable. If not, there are many problems, including withdrawal if you have to stop them.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. William Singer
Pediatric Neurology 52 years experience
Terrible combination: Sounds like you are not taking medicaiton under a doctor's supervision because of the combination. You need to consult a psychiatrist with experience in dealing with people who have been using self medicaion and polypharmacy. If you continue, you may do harm to yourself.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Paul Grin
Pain Management 37 years experience
See a psychiatrist: Psychiatrist will work closely with you to develop a medication plan that is best.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.